Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWinter, M-
dc.contributor.authorRen, X-
dc.identifier.citationProc Roy Soc Edinburgh Sect A 127 (1997), 615-637en
dc.description.abstractA nonlocal variational problem modelling phase transitions is studied in the framework of Young measures. The existence of global minimisers among functions with internal layers on an infinite tube is proved by combining a weak convergence result for Young measures and the principle of concentration-compactness. The regularity of such global minimisers is discussed, and the nonlocal variational problem is also considered on asymptotic tubes.en
dc.format.extent189740 bytes-
dc.publisherCambridge University Pressen
dc.subjectCalculus of variations, nonlocal variational problemen
dc.subjectYoung measure, martensitic phase transformationen
dc.titleYoung measures in a nonlocal phase transition problemen
dc.typeResearch Paperen
Appears in Collections:Dept of Mathematics Research Papers
Mathematical Sciences

Files in This Item:
File Description SizeFormat 
5-nolo16.pdf185.29 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.